# SDR CALA2015011200037

- Difficulty date: January 12, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N78017
- Make and model: Boeing 777224
- Aircraft serial: 31679
- Aircraft time: 65,459 hours, 6,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 0105942001
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT 3L VERY LOOSE & ABOUT TO FALL OFF.  R & R EMER EXIT SIGN HOUSING AT 3L.  OPERATIONS CHECKED GOOD.
